MAUDE Adverse Event Report: EXACTECH, INC. GLENOSPHERE, 36MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. GLENOSPHERE, 36MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number GLENOSPHERE, 36MM
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2020.The patient presented on (b)(6) 2020 and had acromial fracture type 1.The case report form indicates that this event is possibly related to device, possibly related to procedure.Outcome: resolved on (b)(6)2021.
 
Additional Manufacturer Narrative
Pending investigation.D10: serial number: item number and full description: (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0.(b)(6), 320-35-01 - small glenoid plate.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
GLENOSPHERE, 36MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17850223
Report Number1038671-2023-02406
Device Sequence Number6759154
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberGLENOSPHERE, 36MM
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2023
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite